Publication Details

Jennifer Seberry and Xian-Mo Zhang, Some orthogonal designs and complex Hadamard matrices by using two Hadamard matrices, Australasian Journal of Combinatorics, 4, (1991), 93-102.


We prove that if there exist Hadamard matrices of order h and n divisible by 4 then there exist two disjoint W(1/4hn, 1/8hn), whose sum is a (1, -1) matrix and a complex Hadamard matrix of order 1/4hn, furthermore, if there exists an OD(m; s1, s2,··· ,sl) for even m then there exists an OD(1/4hnm; 1/4hns1, 1/4hns2,···, 1/4hnsl).